# SDR KBM2004F00208

- Difficulty date: August 19, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 2120 · Air Distribution System
- Part: Belt
- Part number: 060018
- Condition: Burned
- Location: Air Conditioning
- Part time: 9,184 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELT BURNED AND SNAPPED (AIR CONDITIONING).  REPLACED BELT, EXPANSION VALVES, HIGH PRESSURE SWITCH AND RESERVICED SYSTEM TO 2.75 LBS OF R-138.
